Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The automorphism groups of Kummer surfaces associated with the product of two elliptic curves


Authors: Jonghae Keum and Shigeyuki Kondo
Journal: Trans. Amer. Math. Soc. 353 (2001), 1469-1487
MSC (2000): Primary 14J28, 14J50, 11H56
Published electronically: September 13, 2000
MathSciNet review: 1806732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We calculate the automorphism groups of several Kummer surfaces associated with the product of two elliptic curves. We give their generators explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J28, 14J50, 11H56

Retrieve articles in all journals with MSC (2000): 14J28, 14J50, 11H56


Additional Information

Jonghae Keum
Affiliation: Department of Mathematics, Konkuk University, Seoul 143-701, Korea and Korea Institute for Advanced Study, Seoul 130-012, Korea
Address at time of publication: Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu, Seoul 130-012, Korea
Email: jhkeum@kkucc.konkuk.ac.kr, jhkeum@kias.re.kr

Shigeyuki Kondo
Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya 464-8602, Japan
Email: kondo@math.nagoya-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02631-3
PII: S 0002-9947(00)02631-3
Keywords: Automorphisms of Kummer surfaces, Picard lattice, Leech lattice
Received by editor(s): May 30, 1999
Received by editor(s) in revised form: July 12, 1999
Published electronically: September 13, 2000
Additional Notes: The first author was supported by KOSEF(1999-2-102-002-3). The second author was supported in part by the Monbusho Grant-in Aid for Scientific Research (B) 10440005 and Houga 11874004.
Article copyright: © Copyright 2000 American Mathematical Society